About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 541426, 18 pages
http://dx.doi.org/10.1155/2012/541426
Research Article

Dimension Estimate for the Global Attractor of an Evolution Equation

Departamento de Matemática, Pontificia Universidad Javeriana, Carrera 7 No. 43-82, Bogotá, Colombia

Received 29 September 2011; Accepted 13 December 2011

Academic Editor: Juan J. Nieto

Copyright © 2012 Renato Colucci and Gerardo R. Chacón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renato Colucci and Gerardo R. Chacón, “Dimension Estimate for the Global Attractor of an Evolution Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 541426, 18 pages, 2012. doi:10.1155/2012/541426